# SDR REXA2025022100211

- Difficulty date: February 15, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 565 IS CORRODED BETWEEN STR 17L AND 18L. REOAIRED PER ENDEAVOR AIR EA# CRJ753-18348.
